Christoffel functions with power type weights

Danka, Tivadar, Totik, Vilmos: Christoffel functions with power type weights.
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 20 (3). pp. 747-796. ISSN 1435-9855 (2018)

[img] Text
all.pdf - Submitted Version
Closed access: Repository staff only

Download (431kB)
[img] Text
danka2018.pdf - Published Version
Closed access: Repository staff only

Download (328kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Date: 2018
Volume: 20
Number: 3
Page Range: pp. 747-796
ISSN: 1435-9855
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3079347
DOI id: https://doi.org/10.4171/JEMS/776
Date Deposited: 2019. Jan. 18. 10:29
Last Modified: 2019. Jan. 18. 10:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14278
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year